# SDR CA981230023

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 3012521
- Condition: Damaged
- Location: 1st Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SENT FOR REPAIR OF UPPER ENGINE MOUNT BOLT HOLES AND FOD DAMAGE.  FOLLOWING OVERHAUL LEVEL CLEAN-UP AND NDT OF COMPRESSOR COMPONENTS, THE 1ST STAGE COMPRESSOR STATOR WAS FOUND TO BE CRACKED AT COMPRESSOR TIE ROD BOLT RECESSES.
